Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 17, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 2, 2015, 5:00 PM EDT for Lamar County, Pike County, Upson County, Georgia. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 2, 2015, 5:00 PM EDT (21:00 UTC)
- Expired
- Apr 2, 2015, 5:45 PM EDT
- In force
- 45 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Lamar County, GA, Pike County, GA, Upson County, GA
The radar
The Atlanta radar (KFFC), 63 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.0 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -281 J/kg
- Mixed-layer LCL
- 868 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
080
WUUS52 KFFC 022100
SVRFFC
GAC171-231-293-022145-
/O.NEW.KFFC.SV.W.0017.150402T2100Z-150402T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
500 PM EDT THU APR 2 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN UPSON COUNTY IN WEST CENTRAL GEORGIA...
EASTERN PIKE COUNTY IN WEST CENTRAL GEORGIA...
LAMAR COUNTY IN WEST CENTRAL GEORGIA...
* UNTIL 545 PM EDT
* AT 500 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR THOMASTON...
MOVING NORTH AT 40 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
THOMASTON...BARNESVILLE...MILNER...YATESVILLE...MEANSVILLE...
ALDORA...THE ROCK...LINCOLN PARK...REDBONE...LOGTOWN...
JOHNSTONVILLE...HANNAHS MILL...GOGGINS...REDBONE CROSSROADS...
PIEDMONT AND SALEM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3281 8436 3319 8430 3312 8404 3301 8404
3293 8408 3293 8412 3282 8412 3280 8413
3280 8415 3276 8417
TIME...MOT...LOC 2100Z 194DEG 33KT 3287 8424
HAIL...1.00IN
WIND...<50MPH
$$1 follow-up statement
492
WWUS52 KFFC 022132
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
532 PM EDT THU APR 2 2015
GAC231-293-022142-
/O.CAN.KFFC.SV.W.0017.000000T0000Z-150402T2145Z/
UPSON GA-PIKE GA-
532 PM EDT THU APR 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN UPSON AND EASTERN
PIKE COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3317 8424 3312 8404 3300 8404 3293 8408
3293 8412 3299 8412 3299 8422 3300 8424
3311 8425 3317 8425
TIME...MOT...LOC 2132Z 206DEG 41KT 3307 8405
$$
GAC171-022145-
/O.CON.KFFC.SV.W.0017.000000T0000Z-150402T2145Z/
LAMAR GA-
532 PM EDT THU APR 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR LAMAR COUNTY...
AT 532 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BARNESVILLE...
MOVING NORTHEAST AT 45 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BARNESVILLE...MILNER...ALDORA...REDBONE...GOGGINS AND JOHNSTONVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3317 8424 3312 8404 3300 8404 3293 8408
3293 8412 3299 8412 3299 8422 3300 8424
3311 8425 3317 8425
TIME...MOT...LOC 2132Z 206DEG 41KT 3307 8405
HAIL...1.00IN
WIND...<50MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 3:41 PM EDT, 1 hour 19 minutes earlier.
Area forecast discussion, Apr 2, 3:41 PM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 341 PM EDT THU APR 2 2015 ...ISOLATED SEVERE STORMS POSSIBLE THIS EVENING AND AGAIN FRIDAY NIGHT... .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... UPPER DISTURBANCE IS SPARKING SCATTERED SHOWERS AND THUNDERSTORMS FROM CENTRAL TN SOUTHWARD INTO CENTRAL AL... WITH THE LEADING EDGE ALREADY PUSHING ACROSS PARTS OF NORTH AND WEST CENTRAL GA. AS EXPECTED... STORMS COULD DEVELOP JUST ABOUT ANYWHERE... WITH A FEW SHOWERS AND THUNDERSTORMS ALSO NOTED OVER CENTRAL GA AS WELL. THE ABUNDANT CLOUDINESS HAS HELPED HOLD INSTABILITIES IN CHECK... AND THE UPPER DISTURBANCE IS WEAKENING... ALL SUGGESTING A LESSONED THREAT FOR SEVERE STORMS TODAY. ALTHOUGH... EXPECTING MORE GENERAL THUNDERSTORMS FOR THE MOST PART... STILL CANNOT RULE OUT A FEW STRONG TO POSSIBLY SEVERE STORMS DURING THE LATE AFTERNOON AND EARLY EVENING HOURS... MAINLY OVER THE NW AND WEST CENTRAL ZONES... AS BREAKS IN THE CLOUDS ALLOW 1500-2000 J/KG OF CAPE SPREAD INTO THE AREA FROM EASTERN AL. SMALL HAIL...WIND GUSTS TO 40 MPH AND OCCASIONAL CLOUD TO GROUND LIGHTNING WILL BE THE MAIN THREATS WITH MOST STORMS THAT DEVELOP. THE THUNDERSTORM THREAT SHOULD GREATLY DIMINISH BY 9-10 PM THIS EVENING AS THE DISTURBANCE LIFTS NE... WITH CLEARING SKIES ON TAP OVERNIGHT. MOSTLY CLEAR SKIES AND LIGHT WINDS WOULD SUPPORT PATCHY FOG AGAIN TONIGHT. MODELS AGREE ON A RATHER QUIET WEATHER DAY ON FRIDAY AS OUR NEXT DISTURBANCE AND FRONTAL SYSTEM GETS ORGANIZED AND BEGINS TO KICK EAST OF THE PLAINS FRIDAY AFTERNOON. THIS SHOULD RESULT IN ONLY A LOW CHANCE OF CONVECTION OVER FAR NW GA FRIDAY AFTERNOON. THE GREATER CHANCES FOR SHOWERS AND THUNDERSTORMS COME FRIDAY NIGHT AS THIS SYSTEM DRAGS A COLD FRONT ACROSS THE AREA THROUGH SATURDAY MORNING. STRONG WIND SHEAR AND MODERATE CAPES ALONG AND AHEAD OF THE COLD FRONT HAS PROMPTED SPC TO SHOW A SLIGHT RISK OF SEVERE STORMS ACROSS PARTS OF NW GA FRIDAY NIGHT AHEAD OF THE FRONT... WITH THE GREATER CHANCES JUST WEST AND NW OF THE STATE. WILL CONTINUE TO MONITOR THIS POTENTIAL CLOSELY OVER THE NEXT COUPLE OF FORECAST PERIODS. OTHERWISE... TOOK A MAV AND MET BLEND FOR TEMPS THROUGH THE PERIOD... WITH ABOVE NORMAL CONDITIONS EXPECTED TONIGHT AND FRIDAY... THEN COOLER TEMPS SPREADING IN FRIDAY NIGHT BEHIND THE COLD FRONT. 39 .LONG TERM /SATURDAY THROUGH THURSDAY/... MOST OF THE ACTIVE WX SHOULD HAVE PUSHED OUT WITH FRONT BY MIDDAY SATURDAY. WHILE 0-1KM BULK SHEAR REMAINS STRONG BETWEEN 06Z-12 SAT...AROUND 30KTS...MLCAPE STILL MEAGER IN MODEL PROGS. IF WERE LUCKY...SEVERE CONVECTION WILL REMAIN WEST OF THE AREA FRI NIGHT AND SAT. NICE WEEKEND WITH PLENTY OF SUNSHINE ENSUES BUT STRONG WSWLY ZONAL FLOW TO DOMINATE PATTERN OVER THE CONUS MON THRU WED ...MEANING EVEN WARMER TEMPS AND INCREASING MOISTURE AND CHANCES FOR DEEP MOIST CONVECTION. KEPT POPS 20-30 PCT MON THRU THURS WITH BEST CHC ON THURS. STILL A WAYS OUT. 12Z DETERMINISTIC AND ENSEMBLE GUIDANCE NOT IN AGREEMENT ON DEVELOPMENT OF LARGE WRN CONUS UPPER TROUGH AS SHOWN IN PREV RUNS. SNELSON && AVIATION... 18Z UPDATE... MVFR CIGS SHOULD IMPROVE TO LOW VFR LEVELS BY 20Z AS WINDS VEER MORE SSW AND BREAKS IN CLOUDS BEGIN TO SPREAD INTO THE AREA. STILL EXPECT SCATTERED SHOWERS AND THUNDERSTORMS TO SPREAD INTO NORTH AND WEST CENTRAL GA THROUGH THE AFTERNOON AND EARLY EVENING... WARRANTING A TEMPO 21-01Z TSRA FOR THE ATLANTA TAF SITES. THE DISTURBANCE PUSHES EAST THIS EVENING... WITH CLEARING SKIES EXPECTED BY LATE EVENING OR MIDNIGHT. THEN VFR CONDITIONS ARE EXPECTED OVERNIGHT AND ON FRI. CURRENT SE WINDS AROUND 6-9KTS WILL VEER MORE SSW BY 20Z WITH A FEW GUSTS POSSIBLE DURING THE LATE AFTERNOON. WINDS BACK MORE SSE AGAIN THIS EVENING... THEN VEER SSW AGAIN BY 14-15Z FRI AND REMAIN SSW ON FRI... WITH SPEEDS AROUND 10-12KTS ON FRI. NO CONVECTION IS EXPECTED AGAIN UNTIL FRIDAY NIGHT AHEAD OF A COLD FRONT. //ATL CONFIDENCE... 18Z UPDATE... MEDIUM ON ALL ELEMENTS. 39 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 59 81 56 70 / 50 10 60 10 ATLANTA 58 80 52 66 / 40 20 70 10 BLAIRSVILLE 54 75 46 61 / 50 30 70 10 CARTERSVILLE 57 78 50 64 / 40 30 70 10 COLUMBUS 58 82 58 70 / 20 10 60 20 GAINESVILLE 57 78 52 66 / 50 20 70 10 MACON 59 83 61 71 / 40 10 60 20 ROME 57 78 49 65 / 40 40 80 5 PEACHTREE CITY 56 80 54 68 / 40 20 70 10 VIDALIA 62 85 63 76 / 30 10 40 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...39 LONG TERM....SNELSON AVIATION...39
Hazardous weather outlook, Apr 2, 3:55 PM EDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 355 PM EDT THU APR 2 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-030945- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 355 PM EDT THU APR 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT... ...ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING MUCH OF OVER NORTH AND CENTRAL GEORGIA... WEATHER HAZARDS EXPECTED... DAMAGING WINDS...DANGEROUS LIGHTNING AND LARGE HAIL WILL BE POSSIBLE THROUGH MIDNIGHT. DISCUSSION... INSTABILITY IS EXPECTED TO INCREASE ACROSS THE AREA THIS AFTERNOON WITH CAPE VALUES OF 500 TO 1500 LIKELY. VERTICAL WIND SHEAR WILL BE SOMEWHAT WEAK FOR STORM EVENTS THIS TIME OF YEAR...BUT MAY BE SUFFICIENT TO HELP STORMS BECOME MORE ORGANIZED AND MORE LIKELY TO PRODUCE LARGE HAIL. SEVERE STORMS WILL BE LESS LIKELY OVER NORTHEAST GEORGIA WITH ABOUT EQUAL CHANCES OF THE REMAINDER OF THE STATE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THERE WILL BE ANOTHER CHANCE FOR STRONG TO SEVERE THUNDERSTORMS FRIDAY NIGHT AND SATURDAY MORNING AS A COLD FRONT SWEEPS THROUGH THE STATE. THE STRONGEST STORMS COULD PRODUCE HAIL AND DAMAGING WINDS. AFTER A DRY PERIOD SUNDAY...SHOWERS AND THUNDERSTORMS WILL AGAIN BE POSSIBLE MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Apr 2, 4:07 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
407 PM EDT THU APR 2 2015
GAZ011-019-030-041-022030-
HARALSON GA-CHATTOOGA GA-POLK GA-FLOYD GA-
407 PM EDT THU APR 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 35 MPH WINDS
IN HARALSON...CHATTOOGA...POLK AND FLOYD COUNTIES UNTIL 430 PM EDT...
AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
CORNWALL FURNACE PARK TO NEAR ABERNATHY...AND MOVING NORTHEAST AT 35
MPH.
WIND GUSTS OF 35 MPH ARE LIKELY WITH THIS STORM AS THIS STORM MOVES
ACROSS HARALSON...CHATTOOGA...POLK AND FLOYD COUNTIES THROUGH 430 PM
EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
ROME...CEDARTOWN...SUMMERVILLE...BUCHANAN...BREMEN...TEMPLE...
ROCKMART...TALLAPOOSA...TRION...CAVE SPRING...WACO...LYERLY...ESOM
HILL...ARMUCHEE...HOLLAND...SENEY...EUBANK LAKE...BERRYTON...FISH
CREEK AND JAMES H. FLOYD STATE PARK.
LAT...LON 3459 8530 3459 8522 3390 8504 3372 8505
3365 8534 3445 8550
TIME...MOT...LOC 2007Z 236DEG 32KT 3428 8561 3366 8544Special weather statement, Apr 2, 4:28 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
428 PM EDT THU APR 2 2015
GAZ069-080-081-022115-
UPSON GA-TAYLOR GA-CRAWFORD GA-
428 PM EDT THU APR 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 35 MPH WINDS
IN UPSON...TAYLOR AND CRAWFORD COUNTIES UNTIL 515 PM EDT...
AT 427 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BUTLER...MOVING NORTHEAST AT 15 MPH.
WIND GUSTS OF 35 MPH AND PENNY SIZED HAIL ARE LIKELY WITH THIS STORM
AS THIS STORM MOVES ACROSS UPSON...TAYLOR AND CRAWFORD COUNTIES
THROUGH 515 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
BUTLER...ROBERTA...CARSONVILLE...WESLEY CHURCH...FICKLING MILL...
SALEM AND HOWARD.
LAT...LON 3256 8443 3256 8441 3261 8441 3264 8438
3268 8437 3268 8434 3272 8434 3274 8429
3275 8429 3276 8430 3276 8432 3286 8425
3270 8399 3246 8427
TIME...MOT...LOC 2027Z 217DEG 13KT 3258 8431Special weather statement, Apr 2, 4:31 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
431 PM EDT THU APR 2 2015
GAZ002-004-011-012-019-020-030-031-041-022115-
GORDON GA-PAULDING GA-WHITFIELD GA-HARALSON GA-BARTOW GA-
CHATTOOGA GA-POLK GA-WALKER GA-FLOYD GA-
431 PM EDT THU APR 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN GORDON...PAULDING...WHITFIELD...HARALSON...BARTOW...CHATTOOGA...
POLK...WALKER AND FLOYD COUNTIES UNTIL 515 PM EDT...
AT 431 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES
NORTHEAST OF LITTLE RIVER FALLS TO NEAR CEDARTOWN TO FRUITHURST...AND
MOVING NORTHEAST AT 35 MPH.
WIND GUSTS OF 35 MPH AND PEA SIZED HAIL ARE LIKELY AS THESE STORMS
MOVE ACROSS GORDON... PAULDING...WHITFIELD...HARALSON...
BARTOW...CHATTOOGA...POLK...WALKER AND FLOYD COUNTIES THROUGH 515 PM
EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ROME...CARTERSVILLE...CALHOUN...DALLAS...CEDARTOWN...SUMMERVILLE...
BUCHANAN...ADAIRSVILLE...ROCKMART...EUHARLEE...TALLAPOOSA...TRION...
ARAGON...CAVE SPRING...WHITE...KINGSTON...RESACA...BRASWELL...
PLAINVILLE AND TAYLORSVILLE.
LAT...LON 3477 8507 3429 8471 3384 8490 3372 8535
3392 8539 3401 8535 3416 8544 3456 8552
TIME...MOT...LOC 2031Z 242DEG 32KT 3448 8554 3404 8529 3373 8542Special weather statement, Apr 2, 4:34 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
434 PM EDT THU APR 2 2015
GAZ038-039-050-022115-
OGLETHORPE GA-GREENE GA-WILKES GA-
434 PM EDT THU APR 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN OGLETHORPE...GREENE AND WILKES COUNTIES UNTIL 515 PM EDT...
AT 434 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CRAWFORD TO
NEAR GREENSBORO...AND MOVING NORTHEAST AT 20 MPH.
WIND GUSTS OF 35 MPH AND PEA SIZED HAIL ARE LIKELY AS THESE STORMS
MOVE ACROSS OGLETHORPE...GREENE AND WILKES COUNTIES THROUGH 515 PM
EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LEXINGTON...CRAWFORD...ARNOLDSVILLE...WOODVILLE...MAXEYS...RAYLE...
STEPHENS...VESTA...PENFIELD...POINT PETER...PHILOMATH AND HUTCHINGS.
LAT...LON 3375 8285 3371 8294 3373 8295 3370 8299
3369 8299 3358 8324 3390 8323 3403 8301
3404 8298 3404 8295 3403 8293 3401 8294
3401 8291 3400 8291 3400 8289
TIME...MOT...LOC 2034Z 228DEG 16KT 3387 8318 3361 8320Special weather statement, Apr 2, 4:55 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
455 PM EDT THU APR 2 2015
GAZ068>071-081-022130-
UPSON GA-CRAWFORD GA-PIKE GA-LAMAR GA-MONROE GA-
455 PM EDT THU APR 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZE HAIL AND 40 MPH
WINDS IN UPSON... CRAWFORD...PIKE...LAMAR AND MONROE COUNTIES UNTIL
530 PM EDT...
AT 454 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR THOMASTON...MOVING NORTH AT 40 MPH.
WIND GUSTS OF 40 MPH AND HAIL UP TO THE SIZE OF NICKELS ARE LIKELY
AS THESE STORMS MOVE ACROSS UPSON... CRAWFORD...PIKE...LAMAR AND
MONROE COUNTIES THROUGH 530 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
THOMASTON...BARNESVILLE...FORSYTH...YATESVILLE...CULLODEN...ALDORA...
THE ROCK...LINCOLN PARK...COLLIER...REDBONE...SALEM...MUSELLA...
BRENT...LOGTOWN...RUSSELLVILLE...HANNAHS MILL...REDBONE CROSSROADS
AND PIEDMONT.
LAT...LON 3275 8429 3276 8430 3276 8434 3278 8435
3278 8437 3279 8439 3281 8440 3311 8427
3302 8389 3271 8404
TIME...MOT...LOC 2054Z 194DEG 33KT 3286 8423Special weather statement, Apr 2, 4:57 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
457 PM EDT THU APR 2 2015
GAZ022-033-045-022145-
DE KALB GA-FORSYTH GA-NORTH FULTON GA-
457 PM EDT THU APR 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN DE KALB...FORSYTH AND NORTH FULTON COUNTIES UNTIL 545 PM EDT...
AT 456 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SANDY SPRINGS...OR 9 MILES EAST OF
MARIETTA...MOVING NORTHEAST AT 20 MPH.
WIND GUSTS OF 35 MPH AND PEA SIZED HAIL ARE LIKELY WITH THIS STORM
AS THIS STORM MOVES ACROSS DE KALB...FORSYTH AND NORTH FULTON
COUNTIES THROUGH 545 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
CUMMING...SANDY SPRINGS...ROSWELL...JOHNS CREEK...ALPHARETTA...
DUNWOODY...MILTON...DULUTH...SUGAR HILL...DREW...BROOKWOOD AND
DUCKTOWN.
LAT...LON 3426 8422 3414 8408 3407 8412 3403 8412
3403 8417 3400 8418 3400 8424 3399 8426
3397 8426 3396 8428 3395 8427 3389 8438
3392 8443 3398 8438 3402 8440 3419 8427
3419 8426 3421 8426
TIME...MOT...LOC 2056Z 224DEG 18KT 3394 8438The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 1:27 PM EDT | Special Weather Statement | FFC | Baldwin | 48 min |
| Apr 2, 2:11 PM EDT | Special Weather Statement | FFC | Floyd | 49 min |
| Apr 2, 2:26 PM EDT | Special Weather Statement | FFC | Taliaferro, Wilkes | 49 min |
| Apr 2, 3:36 PM EDT | Special Weather Statement | FFC | Morgan | 39 min |
| Apr 2, 3:39 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Putnam | 30 min |
| Apr 2, 4:07 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Haralson, Polk | 23 min |
| Apr 2, 4:28 PM EDT | Special Weather Statement | FFC | Taylor | 47 min |
| Apr 2, 4:31 PM EDT | Special Weather Statement | FFC | Bartow, Chattooga, Floyd, Haralson, Paulding, Polk | 44 min |
| Apr 2, 4:34 PM EDT | Special Weather Statement | FFC | Oglethorpe | 41 min |
| Apr 2, 4:55 PM EDT | Special Weather Statement | FFC | Lamar, Monroe, Upson | 35 min |
| Apr 2, 4:57 PM EDT | Special Weather Statement | FFC | Forsyth | 48 min |
| Apr 2, 5:10 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Gordon, Haralson, Murray, Paulding and 2 more | 50 min |
| Apr 2, 5:42 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Pickens | 48 min |
| Apr 2, 5:45 PM EDT | Special Weather Statement | FFC | Douglas | 45 min |
| Apr 2, 5:54 PM EDT | Special Weather Statement | FFC | Butts | 36 min |
| Apr 2, 6:27 PM EDT | Special Weather Statement | FFC | Dawson, DeKalb, Forsyth, Fulton, Gwinnett, Lumpkin | 48 min |
| Apr 2, 6:39 PM EDT | Special Weather Statement | FFC | Jasper | 36 min |
| Apr 2, 7:10 PM EDT | Special Weather Statement | FFC | Barrow, Gwinnett | 50 min |
| Apr 2, 7:33 PM EDT | Special Weather Statement | FFC | Newton, Rockdale, Walton | 27 min |
| Apr 2, 7:55 PM EDT | Special Weather Statement | FFC | Banks, Jackson, Madison | 50 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.